# SDR CALA2016051600302

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 86,189 hours, 17,679 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111N31024
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 8C CHECK, CORROSION WAS FOUND ON THE WING CTR SECTION UPPER SKIN PANEL.  ACCOMPLISHED A PERMANENT REPAIR ON OR BEFORE APRIL 28 2018.  PLANNING TO CONTACT ENGINEERING AFTER FEBRUARY 28 2018 BUT BEFORE MARCH 28 2018 FOR THE PERMANENT REPAIR.  ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE APRIL 28 2018.
